# SDR REXA201100586

- Difficulty date: September 16, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 25,315 hours, 22,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK IS CORRODED AT ACCESS HOLE NR 4 (640 AB).  DAMAGE REMOVED IN FWD CRITICAL AREA IS .009 AND AFT CRITICAL AREA IS .007.  REPAIR IAW BOMBARDIER REO 601R-57-21-030 REV H.
